# SDR YENA2023110801362

- Difficulty date: November 4, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N184JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 008
- Aircraft time: 46,244 hours, 30,621 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: RH BEAM CORRODED BETWEEN FR 86 AND FR 89 Y+10.5; BLENDED RH BEAM BETWEEN FR 86-89 IAW EMB 190 SRM 51-10-03. FOUND TO BE OUT OF LIMITS REF EMB 190 SRM 53-23-10/AD52. REMOVED AND REPLACED RH BEAM PN 170-65669-004 BETWEEN FR86 AND FR89 Y+10.5 REF E0190SRM 51-40-08 ALL WORK ACCOMPLISHED ON EAMS NR 00123 WO H9271.'
